MathSciNet Relay Station
MathSciNet bibliographic data
MR1021792 22E46 (22E40)
Iozzi, Alessandra A nonlinear extension of the Borel density theorem: applications to invariance of geometric structures and to smooth orbit equivalence. Bull. Amer. Math. Soc. (N.S.) 23 (1990), no. 1, 115–120.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement